# SDR CA100621014

- Difficulty date: June 18, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Lkheed 382G
- Aircraft time: 29,572 hours
- Engine: Allsn 501D22A
- System (JASC): 3240 · Landing Gear Brake System
- Part: Rotor
- Part number: 95606851
- Condition: Broken
- Location: Brake Assy
- Part time: 913 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT BRAKE ASSY FOUND TO BE UNSERVICEABLE UPON REMOVAL OF WHEEL ASSY. BROKEN PIECES OF BRAKE ROTOR WERE FOUND LODGED BETWEEN THE LAYERS, CAUSING DEFORMATION OF THE REMAINING ROTORS.  ALSO, DAMAGE WAS FOUND ON THE INBD WHEEL HALF FROM APPARENT IMPACT WITH BROKEN PIECES OF ROTOR.
